Alert archive / South Carolina / Coastal Flood Statements in 2007

Coastal Flood Statement 5, NWS Charleston, SC

April 19, 2007

NWS Charleston, SC issued this coastal flood statement at Apr 19, 2007, 4:10 PM EDT. It took effect at Apr 19, 2007, 8:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2007, 4:10 PM EDT (20:10 UTC)
In effect from
Apr 19, 2007, 8:00 PM EDT
Expired
Apr 19, 2007, 11:58 PM EDT
In force
4 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KCHS 192010
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT THU APR 19 2007

GAZ117-119-139-141-SCZ048>051-200500-
/O.NEW.KCHS.CF.S.0005.070420T0000Z-070420T0500Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
410 PM EDT THU APR 19 2007

...SHALLOW COASTAL FLOODING EXPECTED AROUND HIGH TIDE THIS EVENING...

A COMBINATION OF HIGH ASTRONOMICAL TIDES AND AN ONSHORE WIND WILL
RESULT IN SHALLOW COASTAL FLOODING THIS EVENING AROUND THE TIME OF
HIGH TIDE. 

FLOODING WILL LIKELY OCCUR IN LOW LYING AREAS...MARSHES AND OTHER
ROADWAYS PRONE TO FLOODING...PARTICULARLY IN DOWNTOWN CHARLESTON
AND NEAR FORT PULASKI GEORGIA.

TIDAL DEPARTURES HAVE BEEN RUNNING WELL OVER A FOOT ABOVE PREDICTED
VALUES DUE TO THE ONSHORE WIND. THE TIDE LEVEL AT CHARLESTON HARBOR
IS EXPECTED TO REACH 7.4 TO 7.6 FEET MEAN LOWER LOW WATER. THE WATER
LEVEL AT FORT PULASKI IS EXPECTED TO REACH 9.4 TO 9.6 FEET MEAN LOWER
LOW WATER. THE TIMES OF HIGH TIDE TONIGHT SHOULD RESULT IN THE MOST
SIGNIFICANT SHALLOW COASTAL FLOODING BETWEEN 9 PM AND MIDNIGHT.

MINOR TIDAL FLOODING BEGINS AT 7 FEET MEAN LOWER LOW WATER AT
CHARLESTON AND AROUND 9 FEET MEAN LOWER LOW WATER AT SAVANNAH.

MOTORISTS ARE REMINDED NOT TO ATTEMPT DRIVING ON FLOODED
ROADWAYS. AT PARTICULAR RISK OF FLOODING ARE EAST BAY STREET AND
MORRISON DRIVE IN DOWNTOWN CHARLESTON...AS WELL AS HIGHWAY 80 NEAR
FORT PULASKI GEORGIA.

$$

JRL
2 follow-up statements
000 
WHUS42 KCHS 200003
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
803 PM EDT THU APR 19 2007

GAZ117-119-139-141-SCZ048>051-200500-
/O.CON.KCHS.CF.S.0005.000000T0000Z-070420T0500Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
803 PM EDT THU APR 19 2007

...SHALLOW COASTAL FLOODING EXPECTED AROUND HIGH TIDE THIS
EVENING...

A COMBINATION OF HIGH ASTRONOMICAL TIDES AND AN ONSHORE WIND WILL
RESULT IN SHALLOW COASTAL FLOODING THIS EVENING AROUND THE TIME
OF HIGH TIDE.

FLOODING WILL LIKELY OCCUR IN LOW LYING AREAS...MARSHES AND OTHER
ROADWAYS PRONE TO FLOODING...PARTICULARLY IN DOWNTOWN CHARLESTON
SOUTH CAROLINA...AND NEAR FORT PULASKI AND TYBEE ISLAND IN GEORGIA.

TIDAL DEPARTURES HAVE BEEN RUNNING WELL OVER A FOOT ABOVE
PREDICTED VALUES DUE TO THE ONSHORE WIND. THE TIDE LEVEL WITH THE
HIGH TIDE LATE THIS EVENING AT CHARLESTON HARBOR IS EXPECTED TO
REACH 7.6 TO 7.9 FEET MEAN LOWER LOW WATER. THE WATER LEVEL AT
FORT PULASKI IS EXPECTED TO REACH 9.5 TO 9.8 FEET MEAN LOWER LOW
WATER. 

TIDES THIS HIGH WILL CAUSE FLOODING OF SOME ROADS IN DOWNTOWN
CHARLESTON...SUCH AS EAST BAY STREET AND MORRISON DRIVE. LONG
POINT ROAD IN MOUNT PLEASANT WILL ALSO SEE WATER COVERING PARTS OF
THE ROAD NEAR BOONE CREEK. IN ADDITION...WATER MAY BEGIN TO COVER
PARTS OF ROUTE 80 NEAR FORT PULASKI.

MOTORISTS ARE REMINDED NOT TO ATTEMPT DRIVING ON FLOODED ROADWAYS.

THERE MAY ALSO BE SOME MINOR BEACH EROSION WITH THE HIGH TIDE THIS
EVENING. 

THE TIMES OF HIGH TIDE WILL RESULT IN THE MOST SIGNIFICANT SHALLOW
COASTAL FLOODING BETWEEN 9 PM AND 1 AM TONIGHT.

MINOR TIDAL FLOODING BEGINS AT 7 FEET MEAN LOWER LOW WATER AT
CHARLESTON AND AT 9.2 FEET MEAN LOWER LOW WATER AT SAVANNAH.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST
INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON.

$$

33
000 
WHUS42 KCHS 200358
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 PM EDT THU APR 19 2007

GAZ117-119-139-141-SCZ048>051-200500-
/O.CAN.KCHS.CF.S.0005.000000T0000Z-070420T0500Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1158 PM EDT THU APR 19 2007

...SHALLOW COASTAL FLOODING COMING TO AN END...

NOW THAT HIGH TIDE HAS PASSED...WATER LEVELS ALONG THE COASTAL
AREAS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WILL COME
TO AN END OVERNIGHT.

TIDES REACHED 7.68 FEET MEAN LOWER LOW WATER AT CHARLESTON AND 
9.59 FEET MEAN LOWER LOW WATER AT FORT PULASKI IN THE SAVANNAH
AREA EARLIER THIS EVENING WITH THE MOST RECENT HIGH TIDE.

WHILE THERE WILL BE SOME LINGERING SHALLOW COASTAL FLOODING
EFFECTS THROUGH ABOUT 1 AM...THE WORST OF THE FLOODING HAS COME TO
AN END.

NO SHALLOW COASTAL FLOODING WILL OCCUR WITH THE NEXT HIGH TIDE
AROUND MIDDAY FRIDAY...BUT WE WILL CONTINUE TO CLOSELY WATCH FOR
POSSIBLE MINOR FLOODING AROUND THE HIGH TIDE NEAR MIDNIGHT TO 1 AM
FRIDAY NIGHT.

IF YOU HAVE ANY REPORTS OF FLOODING OR BEACH EROSION...PLEASE
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON AT
1-888-383-2024 AND LEAVE A MESSAGE. 

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST
INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON.

$$

33

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this coastal flood statement went out at Apr 19, 3:38 PM EDT, 32 minutes earlier.

Area forecast discussion, Apr 19, 3:38 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
338 PM EDT THU APR 19 2007

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...CLOSED H5 LOW ACROSS
ERN KY SHOWS UP NICELY ON VIS SATELLITE...WITH AN EXTENSIVE CU
FIELD WELL AHEAD OF THE FEATURE. SHOWERS AND SOME STORMS HAVE BEEN
DEVELOPING AHEAD OF THE ASSOC SFC LOW...NOW OVER WRN VA. CLOSER TO
HOME...ROBUST SEABREEZE HAS DEVELOPED AND MOVED WELL INLAND THIS
AFTN. DO NOT EXPECT MUCH OF ANY SHOWER DEVELOPMENT ALONG THIS
BOUNDARY THROUGH 6 PM DUE TO A CAPPED ATMOSPHERE AND DEWPTS IN THE
30S AND 40S INLAND.

THE PRIMARY FEATURE FOR THE SHORT-RANGE IS THE AFOREMENTIONED
UPPER VORT THAT IS PROGGED TO RACE SE ACROSS SRN SC LATE THIS EVE
AND OVERNIGHT. ALTHOUGH SFC-BASED INSTABILITY SEEMS TO BE
LIMITED...VERY COLD AIR ALOFT /H5 TEMPS BELOW -19C/ WILL INDUCE
STEEP MID-LEVEL LAPSE RATES AND ALLOW THE ATMOS TO BECOME FAIRLY
BUOYANT. WITH THE SFC LOW MOVING INTO THE AREA THIS EVE AHEAD OF
THE UPPER FEATURE...LLVL HELICITIES WILL DRASTICALLY INCREASE. 0-3
KM SRH OF 400-600 M2/S2 HAVE BEEN PROGGED BY THE NAM FOR SEVERAL
RUNS ACROSS SRN SC THIS EVE. LLVL MOISTURE WILL BE LIMITED...
ALTHOUGH SOME ATLC MOISTURE SHOULD CONTINUE TO ADVECT IN FROM THE
NE. WE EXPECT SCATTERED SHOWERS AND STORMS TO DEVELOP AHEAD OF THE
UPPER LOW THIS EVE...MOST LIKELY AFTER 7 PM. HAVE INCREASED POPS
INTO THE LIKELY CATEGORY ACROSS THE TRI-COUNTY AREA FOR THE EVE
AND OVERNIGHT. SOME SEVERE STORMS ARE POSSIBLE...WITH HAIL THE
MAIN THREAT...ALTHOUGH TORNADOES CANNOT BE RULED OUT IN SUCH A
HIGH SHEAR ENVIRONMENT. SPC DAY 1 CONTINUES A SEE TEXT...ALTHOUGH
A RECENT MCD HIGHLIGHTS THE THREAT A BIT BETTER.

LOWER THICKNESSES ON FRI AND WEAK CAA WILL KEEP HIGHS SIMILAR TO
TODAY ACROSS SC AND A FEW DEGREES LOWER IN GA. 70-75 SEEMS
REASONABLE ACROSS AREAS AWAY FROM THE COAST WITH UPPER 60S NEAR
THE SHORE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...HIGH PRES WILL DOMINATE
THE WX OVER THE WEEKEND WITH DRY CONDITIONS AND TEMPS RETURNING TO
MORE SEASONAL LEVELS BY SUN. THE HIGH WILL SLIDE OFFSHORE BY MON
AND THEN RIDGE WWD ACROSS THE AREA INTO MID-WEEK. A FRONTAL
BOUNDARY LOOKS TO APPROACH FROM THE N WED WITH OUR FIRST REAL SHOT
AT SEEING SOME PRECIP...AT LEAST ACROSS OUR SC ZONES. WILL BUMP UP
POPS IN THE GRIDS BUT STILL KEEP THEM BELOW SLGT CHC /15 PERCENT/
WITH UPPER RIDGING IN PLACE. THE FRONT LOOKS TO GET HUNG UP OVER
THE AREA THU BEFORE RETURNING N AS A WARM FRONT AS A STRONGER LOW
PRES SYSTEM PULLS INTO THE GREAT LAKES.

&&

.AVIATION /18Z-18Z/...CLUSTER OF SHOWERS AND TSTMS EXPECTED TO
RACE THROUGH THE TRI-COUNTY AREA LATE THIS EVE AND EARLY FRI
MORNING. MODELS CONTINUE TO BE VERY ADAMANT THAT THIS ACTIVITY
WILL AFFECT THE CHS TERM. INCLUDED A TEMPO FOR CHS TO COVER FOR
THIS. CIGS WILL LIKELY BE MVFR AT CHS FOR MUCH OF THE
NIGHT...PERHAPS IFR AT TIMES...BECOMING VFR ON FRI AFTER THE LOW
PASSES THROUGH. GUSTY WINDS EXPECTED AT BOTH TERMS FRI WITH A NE
PINCHED GRADIENT AND DRY ADVECTION DURING THE DAY ALLOWING FOR
DEEPER MIXING.

&&

.MARINE...NICE SEABREEZE HAS DEVELOPED THIS AFTERNOON ALONG THE
COAST AND PUSHED WELL INLAND. NE FLOW SHOULD REESTABLISH ITSELF
LATER THIS EVE AND STRENGTHEN SIGNIFICANTLY LATE TONIGHT. PINCHING
GRADIENT LATE TONIGHT WILL BRING INCREASING WINDS AND SEAS TO THE
WATERS. HAVE POSTED SCA FOR NEARSHORE SC STARTING AT 12Z. ALSO
INCLUDED THE HARBOR AS WE EXPECT SUSTAINED WINDS AROUND 20 KT WITH
SOME HIGHER GUSTS AS MIXING DEEPENS DUE TO DRY ADVECTION. ALTHOUGH
SEAS WILL PROBABLY DROP BELOW 6 FT OVER AMZ374 THIS EVENING...THEY
SHOULD QUICKLY SURGE BACK ABOVE 6 FT LATE TONIGHT OR FRI MORNING
AS NE SWELL DEVELOP. THESE WILL LIKELY CONTINUE THROUGH SAT NIGHT
SO EXTENDED SCA THROUGH THAT TIME. SUBSIDING WINDS EXPECTED FRI
NIGHT AFTER HIGH PRES BECOMES BETTER ESTABLISHED AND SFC LOW MOVES
FARTHER OFFSHORE.

THE NE PINCHED GRAD WILL WEAKEN SAT AS HIGH PRES SETTLES INTO THE
AREA...THEN PUSHES OFFSHORE MON. THUS...THE ONGOING SCA FOR SEAS
ACROSS AT LEAST THE OUTER GA WATERS WILL COME TO AN END SAT NIGHT.
THE PRES GRAD WILL TIGHTEN A BIT LATE TUE AS A FRONTAL BOUNDARY
MOVES S TOWARD THE AREA. HOWEVER...CONDITIONS LOOK TO REMAIN AOB
SCA CRITERIA ATTM.

&&

.TIDES/COASTAL FLOODING...PREDICTED HIGH TIDE OF 6.7 FT AT CHARLESTON
HARBOR AND 8.6 FT AT FORT PULASKI LATE THIS EVENING...COMBINED
WITH AN ONSHORE FLOW...WILL LIKELY PUSH TIDES ABOVE SHALLOW COASTAL
FLOODING CRITERIA /7.0 FT AT CHS AND 9.2 FT AT SAV/. ACTUALLY...
TIDAL DEPARTURES HAVE BEEN RUNNING BETWEEN 1 AND 1.5 FT ABOVE
PREDICTED VALUES DURING THE LAST TWO TIDE CYCLES. ANOTHER NIGHT OF
MODERATE SHALLOW COASTAL FLOODING IS POSSIBLE. IT LOOKS LIKE THE
WINDS WILL BACK TO MORE ENELY THIS EVE WHICH WOULD BOOST THE
DEPARTURES AROUND HIGH TIDE. PLAN TO ISSUE A COASTAL HAZARD MESSAGE
WITH THIS PACKAGE TO HIGHLIGHT THE POSSIBILITY OF SIGNIFICANT
SHALLOW COASTAL FLOODING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING EXPECTED AROUND HIGH TIDE THIS EVE FOR
      GAZ117-119-139-141 .
SC...SHALLOW COASTAL FLOODING EXPECTED AROUND HIGH TIDE THIS EVE FOR
      SCZ048>051.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-374.

&&

JRL/RJB
Hazardous weather outlook, Apr 19, 4:47 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
447 AM EDT THU APR 19 2007

GAZ099>101-114>116-118-137-138-140-201015-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-
LONG-INLAND LIBERTY-INLAND MCINTOSH-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FIRE WEATHER...LOW RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL
APPROACH NEAR CRITICAL LEVELS ACROSS PARTS OF INLAND SOUTHEAST
GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ050-201015-
CHARLESTON-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE WILL PASS
THROUGH THE REGION LATE TODAY AND TONIGHT. ISOLATED SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH ARE POSSIBLE...MAINLY BETWEEN THE HOURS OF 8 PM AND 4
AM.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS
AT AREA BEACHES TODAY.

.SHALLOW COASTAL FLOODING...HIGH TIDE THIS EVENING MAY PRODUCE
SHALLOW COASTAL FLOODING ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
.RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GAZ087-088-SCZ040-042>045-047-201015-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE WILL PASS
THROUGH THE REGION LATE TODAY AND TONIGHT. ISOLATED SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH ARE POSSIBLE...MAINLY BETWEEN THE HOURS OF 7 PM AND 3
AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GAZ119-201015-
COASTAL CHATHAM-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SHALLOW COASTAL FLOODING...HIGH TIDE THIS EVENING MAY
PRODUCE SHALLOW COASTAL FLOODING ALONG THE COAST.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS
AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
.RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-201015-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-139-141-201015-
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS
AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
.RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ048-049-051-201015-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
447 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE WILL PASS
THROUGH THE REGION LATE TODAY AND TONIGHT. ISOLATED SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH ARE POSSIBLE...MAINLY BETWEEN THE HOURS OF 9 PM AND 4
AM.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS
AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
.RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Apr 19, 1:52 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
152 PM EDT THU APR 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     8 SW STATESBORO         32.37N 81.88W
04/14/2007                   BULLOCH            GA   DEPT OF HIGHWAYS

            TREE DOWN ON HARVEY WILSON ROAD.

0145 AM     TSTM WND DMG     4 E PINOPOLIS           33.23N 79.97W
04/15/2007                   BERKELEY           SC   COUNTY OFFICIAL

            POWERLINES DOWN ALONG POWERHOUSE ROAD.

0315 AM     TSTM WND DMG     6 N MILLEN              32.89N 81.95W
04/15/2007                   JENKINS            GA   PARK/FOREST SRVC

            LARGE LIMBS REPORTED DOWN AT THE MAGNOLIA SPRINGS STATE
            PARK.

0347 AM     TSTM WND DMG     5 W SYLVANIA            32.75N 81.72W
04/15/2007                   SCREVEN            GA   DEPT OF HIGHWAYS

            TREES DOWN ON SHADY LANE AND LITTLE HORSE CREEK ROAD.

0359 AM     TSTM WND DMG     8 N SYLVANIA            32.87N 81.64W
04/15/2007                   SCREVEN            GA   DEPT OF HIGHWAYS

            TREES DOWN ON HARMONY ROAD AND BEAVER DAM ROAD.

0409 AM     TSTM WND DMG     APPLETON                33.04N 81.36W
04/15/2007                   ALLENDALE          SC   DEPT OF HIGHWAYS

            LARGE TREE FELL ON A HOUSE NEAR APPLETON.

1055 AM     TSTM WND DMG     WHITE HALL              32.72N 80.69W
04/15/2007                   COLLETON           SC   DEPT OF HIGHWAYS

            TREE DOWN NEAR RITTER AND BLUEHOUSE.

1107 AM     TSTM WND DMG     6 SW SUMMERVILLE        32.96N 80.25W
04/15/2007                   DORCHESTER         SC   DEPT OF HIGHWAYS

            TREES DOWN ALONG HIGHWAY 61 BETWEEN COOKE CROSSROADS AND
            HIGHWAY 17A.

1120 AM     TSTM WND DMG     SUMMERVILLE             33.02N 80.18W
04/15/2007                   DORCHESTER         SC   DEPT OF HIGHWAYS

            TREE DOWN ON PARSON ROAD.

1140 AM     TSTM WND DMG     5 S COTTAGEVILLE        32.86N 80.48W
04/15/2007                   COLLETON           SC   DEPT OF HIGHWAYS

            TREE DOWN ALONG ROUND O ROAD.

1145 AM     TSTM WND DMG     5 S ASHEPOO             32.67N 80.55W
04/15/2007                   COLLETON           SC   DEPT OF HIGHWAYS

            TREE DOWN ALONG BENNETT POINTS ROAD AND HOPE PLANTATION
            ROAD.

1145 AM     TSTM WND DMG     HUGER                   33.10N 79.80W
04/15/2007                   BERKELEY           SC   COUNTY OFFICIAL

            TREE DOWN ON POWER LINE NEAR INTERSECTION OF HIGHWAY 98
            AND 402.

&&

PAY

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:41 PM EDTCoastal Flood StatementCHS2 hr

Nearby

Coastal Flood Statements in South Carolina, 2007Coastal Flood Statements in Georgia, 2007Every coastal flood statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.